# SDR 96ZZZX3564

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69082
- Make and model: Cessna 152
- Aircraft serial: 15282477
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Link Arm
- Condition: Bolt Broken
- Location: Start/Alt
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER TO ALTERNATOR LINK ARM BOLT FOUND BROKEN AND HELD IN PLACE BY SAFETY WIRE DURING ROUTINE INSPECTION.
